UNIGE document Scientific Article
previous document  unige:40760  next document
add to browser collection
Title

The structure of simple 'New Economic Geography' models (or, On identical twins)

Author
Published in Journal of Economic Geography. 2005, vol. 5, no. 2, p. 201-234
Identifiers
Full text
Structures
Citation
(ISO format)
ROBERT-NICOUD, Frédéric. The structure of simple 'New Economic Geography' models (or, On identical twins). In: Journal of Economic Geography, 2005, vol. 5, n° 2, p. 201-234. https://archive-ouverte.unige.ch/unige:40760

123 hits

0 download

Update

Deposited on : 2014-10-09

Export document
Format :
Citation style :